MathSciNet Relay Station
MathSciNet bibliographic data
MR2462551 (2010a:60054) 60E15 (60G15 60G42 60J80)
Bercu, Bernard; Touati, Abderrahmen Exponential inequalities for self-normalized martingales with applications. Ann. Appl. Probab. 18 (2008), no. 5, 1848–1869.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement